# SDR FDEA201107262962

- Difficulty date: July 26, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Bs 1741 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FUSELAGE FRAME DENTED AT STA 1741, LT L12.  REPAIRED AS PER SRM 53-00-07 FIG 201 REV 47.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV112.
